# SDR YENA2024070800943

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,149 hours, 459 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 52248
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) ' ENG 1 LOOP A FAULT ECAM CAUTION INTERMITTENTLY ILLUMINATES ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REFER LOG 4067735-1 (REMOVED AND REPLACED ENG # 1 AGB DETECTOR IAW AMM 26-12-17. OPS CHECK NORMAL. NO FAULTS NOTED) #1 ENG AGB A LOOP REPLACED. RAN 1 ENG FOR NEW PFR - PFR REPORTED NO FAULT WITH #1 ENG FIRE DET. SYS. OPER TEST OF #1 ENG FIRE OVHT DET SYS THRU MCDU TEST OKAY REFER AMM 26-12-00. THIS CLEARS MDDR  553144. M/C ADVISED PLACARD REMOVED - MX4 UPDATED.
